International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 37, Pages 2349-2373
Extension of -dimensional Euclidean vector space over to pseudo-fuzzy vector space over
Department of Mathematics, National Taiwan University, Taipei, Taiwan
Received 17 July 2001
Copyright © 2003 Kweimei Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For any two points and of , we define the crisp
vector . Then we obtain an -dimensional vector space . Further, we extend the crisp vector into the fuzzy vector on
fuzzy sets of . Let be any two fuzzy sets on and define the fuzzy vector , then we have a pseudo-fuzzy vector space.